Ver todas las categorías

CVS Health Severe Cold & Flu Relief Softgels

4.5
(19)
Compre 1, lleve 1 al 50%
Problema:
CVS Health Severe Cold & Flu Relief Softgels
24 u., .1 lb. N.° de artículo: 970808

Elegible para HSA/FSA

Compare to the active ingredients in Vicks® DayQuil® Severe Cold & Flu & Vicks® NyQuil® Severe Cold & Flu* *This product is not manufactured or distributed by Procter & Gamble, owner of the registered trademarks Vicks® DayQuil® Severe Cold & Flu and Vicks® NyQuil® Severe Cold & Flu.

DAYTIME SEVERE COLD AND FLU

Usos

  • temporarily relieves common cold/flu symptoms:
    • nasal congestion
    • sinus congestion  & pressure
    • cough due to minor throat & bronchial irritation
    • minor aches & pains
    • dolor de cabeza
    • fiebre
    • dolor de garganta
  • reduces swelling of nasal passages
  • temporarily restores freer breathing through the nose
  • promotes nasal and/or sinus drainage
  • helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive

NIGHTTIME SEVERE COLD AND FLU

Usos

  • temporarily relieves common cold/flu symptoms:
    • nasal congestion
    • sinus congestion & pressure
    • cough due to minor throat & bronchial irritation
    • cough to help you sleep
    • minor aches & pains
    • dolor de cabeza
    • fiebre
    • dolor de garganta
    • runny nose & sneezing
  • reduces swelling of nasal passages
  • temporarily restores freer breathing through the nose
  • promotes nasal and/or sinus drainage

¿Tiene alguna pregunta o comentario? Call toll free: 1-855-215-8180

Calidad CVS®
Garantía de devolución del dinero

  • Se requiere verificación de edad para la compra
  • * Se aplican restricciones estatales para el envío. Abajo se indican los estados elegibles para el envío.
  •  

    Alabama
    Arkansas
    Connecticut
    Georgia
    Hawái
    Idaho
    Illinois
    Indiana
    Iowa
    Kansas
    Maine
    Maryland
    Massachusetts
    Minnesota
    Misisipi
    Misuri
    Montana
    Nebraska
    Nuevo Hampshire
    Nuevo México
    Carolina del Norte
    Dakota del Norte
    Oklahoma
    Rhode Island
    Carolina del Sur
    Dakota del Sur
    Utah
    Vermont
    Wyoming

    Ingredientes

    FD&C Yellow #6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Special, White Edible Ink FD&C Blue #1, D&C Yellow #10, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Special, White Edible Ink

    Indicaciones
    • Take only as directed - see Overdose warning
    • Do not exceed 4 doses per 24 hours

    Adults & children 12 years of age and over:  2 softgels with water every 4 hours
    Children 4 to under 12 years of age:  ask a doctor
    Children under 4 years of age:  do not use

    When using other Nighttime or Daytime products, carefully read each label to ensure correct dosing.

    Advertencias

    Do not take these products at the same time.

    DAYTIME SEVERE COLD AND FLU

    Liver Warnings: This product contains acetaminophen. Puede sufrir daño hepático grave si toma

    • more than 4 doses in 24 hours, which is the maximum daily amount for this product
    • with other drugs containing acetaminophen
    • 3 o más bebidas con alcohol al día mientras usa este producto

    Sore throat warning If sore throat is severe, persists for more than 2 days, is accompanied or follow by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    No usar

    • with any other drug containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
    • If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.

    Consulte al médico antes de usarlo si padece

    • liver disease
    • enfermedad cardíaca
    • hipertensión
    • trastornos de la tiroides
    • diabetes
    • trouble urinating due to enlarged prostate gland
    • cough that occurs with too much phlegm (mucus)
    • persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema

    Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin

    Al usar este producto, no tomar más de lo indicado.

    Deje de usarlo y consulte a su médico si

    • you get nervous, dizzy or sleepless
    • pain, nasal congestion, or cough gets worse or lasts more than 7 days
    • la fiebre empeora o dura más de 3 días
    • presenta enrojecimiento o hinchazón
    • aparecen nuevos síntomas
    • cough comes back or occurs with rash or headache that lasts

    Estos podrían ser indicios de una afección grave.

    Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo.
    Mantener fuera del alcance de los niños. Overdose warning Taking more than directed can cause serious health problems. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Quick medical attention is critical for adults as well as for children even is you do not notice any signs or symptoms.

    Store at room temperature and avoid excessive heat

    NIGHTTIME SEVERE COLD AND FLU

    Advertencia sobre la salud hepática: este producto contiene acetaminophen. Puede sufrir daño hepático grave si toma

    • more than 4 doses in 24 hours, which is the maximum daily amount for this product
    • with other drugs containing acetaminophen
    • 3 o más bebidas con alcohol al día mientras usa este producto

    Sore throat warning If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    No usar

    • with any other drug containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
    • If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.
    • to make a child sleep

    Consulte al médico antes de usarlo si padece

    • liver disease
    • enfermedad cardíaca
    • hipertensión
    • trastornos de la tiroides
    • diabetes
    • glaucoma
    • cough that occurs with too much phlegm (mucus)
    • a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema
    • trouble urinating due to enlarged prostate gland

    Consulte a un médico o farmacéutico antes de usar si está

    • taking sedatives or tranquilizers
    • taking the blood thinning drug warfarin

    Al utilizar este producto,

    • do not use more than directed
    • excitability may occur, especially in children
    • marked drowsiness may occur
    • evite las bebidas con alcohol
    • tenga cuidado al conducir un vehículo motorizado u operar maquinaria
    • el alcohol, los sedantes y los tranquilizantes pueden agravar la somnolencia

    Deje de usarlo y consulte a su médico si

    • you get nervous, dizzy or sleepless
    • pain, nasal congestion, or cough gets worse or lasts more than 7 days
    • la fiebre empeora o dura más de 3 días
    • presenta enrojecimiento o hinchazón
    • aparecen nuevos síntomas
    • cough comes back or occurs with rash or headache that lasts.

    The could be signs of a serious condition.

    Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo.
    Mantener fuera del alcance de los niños. Overdose warning Taking more than directed can cause serious health problems. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Es fundamental buscar atención médica para adultos y niños rápidamente, aunque no advierta ningún signo o síntoma.

    Store at room temperature and avoid excessive heat

    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    (19)
    Compre 1, lleve 1 al 50%